Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Combinatorial homotopy. II


Author: J. H. C. Whitehead
Journal: Bull. Amer. Math. Soc. 55 (1949), 453-496
DOI: https://doi.org/10.1090/S0002-9904-1949-09213-3
Part I: Bull. Amer. Math. Soc., Volume 55, Number 3, Part 1 (1949), 213--245
MathSciNet review: 0030760
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 30759
  • 2. J. H. C. Whitehead, Ann. of Math. vol. 42 (1941) pp. 409-428. MR 4123
  • 3. J. H. C. Whitehead, Ann. of Math. vol. 42 (1941) pp. 1197-1239. MR 5352
  • 4. J. H. C. Whitehead, Proc. London Math. Soc. vol. 45 (1939) pp. 243-327.
  • 5. J. H. C. Whitehead, Proc. London Math. Soc. vol. 48 (1944), pp. 243-291. MR 12226
  • 6. J. H. C. Whitehead, Comment. Math. Helv. vol. 22 (1949) pp. 48-92. MR 29171
  • 7. J. H. C. Whitehead, Annales de la Société Polonaise de Mathematique vol. 21.
  • 8. A. L. Blakers, Ann. of Math. vol. 49 (1948) pp. 428-461. MR 24132
  • 9. S. Eilenberg and Saunders MacLane, Ann. of Math. vol. 43 (1942) pp. 757-831. MR 7108
  • 10. S. Eilenberg and Saunders MacLane, Ann. of Math. vol. 48 (1947) pp. 326-341. MR 20996
  • 11. S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, not yet published.
  • 12. R. H. Fox, Ann. of Math. vol. 49 (1948) pp. 471-510. MR 27143
  • 13. K. Reidemeister, Topologie der Polyder, Leipzig, 1938.
  • 14. H. Seifert und W. Threlfall, Lehrbuch der Topologie, Leipzig, 1934.
  • 15. W. Franz, J. Reine Angew. Math. vol. 185 (1943) pp. 65-77. MR 9108
  • 16. Heinz Hopf, Über die Abbildungen der dreidimensionalen Sphäre auf die Kugelfläche, Math. Ann. 104 (1931), no. 1, 637–665 (German). MR 1512691, https://doi.org/10.1007/BF01457962
  • 17. H. Freudenthal, Compositio Math. vol. 5 (1937) pp. 299-314.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09213-3

American Mathematical Society